MathSciNet Relay Station
MathSciNet bibliographic data
MR485658 (58 #5482a) 10A20
Kishore, Masao Odd integers $N$ with five distinct prime factors for which $2-10\sp{-12}<\sigma (N)/N<2+10\sp{-12}$. Math. Comp. 32 (1978), no. 141, 303–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement